Documents

  • manuscript

    Accepted author manuscript, 558 KB, PDF document

DOI

  • Joris Bierkens
  • Alexandre Bouchard-Côté
  • Arnaud Doucet
  • Andrew B. Duncan
  • Paul Fearnhead
  • Thibaut Lienart
  • Gareth Roberts
  • Sebastian J. Vollmer

Piecewise Deterministic Monte Carlo algorithms enable simulation from a posterior distribution, whilst only needing to access a sub-sample of data at each iteration. We show how they can be implemented in settings where the parameters live on a restricted domain.

Original languageEnglish
Pages (from-to)148-154
Number of pages7
JournalStatistics and Probability Letters
Volume136
DOIs
Publication statusPublished - 2018

    Research areas

  • Bayesian statistics, Logistic regression, MCMC, Piecewise deterministic Markov processes

ID: 44886387